# SDR AALA202407157304

- Difficulty date: July 5, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 64,802 hours, 39,091 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: A225400224204
- Condition: Defective
- Location: Lavatory E
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED LAVATORY E DOOR STUCK CLOSED.  MAINTENANCE REPLACED THE LAVATORY E DOOR FRAME UPPER SECTION AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-45-19.
